Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Random iterations of holomorphic maps in complex Banach spaces


Authors: K. Wlodarczyk, D. Klim and E. Gontarek
Journal: Proc. Amer. Math. Soc. 128 (2000), 3475-3482
MSC (2000): Primary 46G20, 32H50
DOI: https://doi.org/10.1090/S0002-9939-00-05906-2
Published electronically: July 27, 2000
MathSciNet review: 1778275
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

Conditions guaranteeing the uniform convergence to constant maps of random iterations of holomorphic contractions on unbounded domains in complex Banach spaces are established.


References [Enhancements On Off] (What's this?)

  • 1. I. N. Baker and P. J. Rippon, On composition of analytic self-mappings of a convex domain, Arch. Math. 55 (1990), 380-386. MR 91k:30062
  • 2. I. N. Baker and P. J. Rippon, Towers of exponents and other composite maps, Complex Variables Theory Appl. 12 (1989), 181-200. MR 91b:30068
  • 3. C.-H. Chu and P. Mellon, Iteration of compact holomorphic maps on a Hilbert ball, Proc. Amer. Math. Soc. 125 (1997), 1771-1777. MR 97g:46060
  • 4. J. Dye, M. A. Khamsi and S. Reich, Random products of contractions in Banach spaces, Trans. Amer. Math. Soc. 325 (1991), 87-99. MR 91h:47003
  • 5. J. M. Dye and S. Reich, Unrestricted iterations of nonexpansive mappings in Banach spaces, Nonlinear Anal. 19 (1992), 983-992. MR 94b:47070
  • 6. C. J. Earle and R. S. Hamilton, A fixed point theorem for holomorphic mappings, Global analysis (Berkeley, Calif., 1968), Proc. Sympos. Pure Math., Vol. 16, Amer. Math. Soc., Providence, RI, 1970, pp. 61-65. MR 42:918
  • 7. K. Fan, Iteration of analytic functions of operators, Math. Z. 179 (1982), 293-298. MR 83d:47024
  • 8. J. Gill, Complex dynamics of the limit periodic system $F_n(z)=F_{n-1}(f_n(z))$, $f_n\to f$, J. Comput. Appl. Math. 32 (1990), 89-96. MR 92b:58197
  • 9. J. Gill, Compositions of analytic functions of the form $F_n(z)=F_{n-1}(f_n(z))$, $f_n(z)\to f(z)$, J. Comput. Appl. Math. 23 (1988), 179-184. MR 89i:30028
  • 10. J. Gill, Inner composition of analytic mappings on the unit disc, Intern. J. Math. Anal. Math. Sci. 14 (1991), 221-226. MR 92g:30004
  • 11. J. Gill, Limit periodic iteration, Appl. Numerical Math. 4 (1988), 297-308. MR 89f:54061
  • 12. K. Goebel and S. Reich, Uniform convexity, hyperbolic geometry and nonexpansive mappings, Marcel Dekker, New York and Basel, 1984. MR 86d:58012
  • 13. K. Goebel and S. Reich, Iterating holomorphic self-mappings of the Hilbert ball, Proc. Japan. Acad. 58 (1982), 349-352. MR 84b:47065
  • 14. L. A. Harris, Schwarz-Pick systems of pseudometrics for domains in normed linear spaces, Advances in Holomorphy (J. A. Barroso, ed.), North-Holland Math. Stud., vol. 34, Amsterdam, 1979, pp. 345-406. MR 80j:32043
  • 15. L. Lorentzen, Compositions of contractions, J. Comput. Appl. Math. 32 (2) (1990), 169-178. MR 92f:30035
  • 16. S. Reich, The alternating algorithm of von Neumann in the Hilbert ball, Dynamic Systems Appl. 2 (1992), 21-26. MR 94g:47069
  • 17. S. Reich and D. Shoikhet, The Denjoy-Wolff theorem, Ann. Univ. Mariae Curie-Sk\lodowska 51 (1997), 219-240. MR 2000a:32036
  • 18. R. C. Sine, Behavior of iterates in the Poincaré metric, Houston J. Math. 15 (1989), 273-289. MR 91a:32034
  • 19. A. Stachura, Iterates of holomorphic self-maps of the unit ball in Hilbert space, Proc. Amer. Math. Soc. 93 (1985), 88-90. MR 86b:47117
  • 20. T. J. Suffridge, Common fixed points of commuting holomorphic maps of the hyperball, Michigan Math. J. 21 (1974), 309-314. MR 51:3903
  • 21. E. Vesentini, Iterates of holomorphic mappings, Uspekhi Mat. Nauk 40 (1985), 13-16. MR 87c:58013
  • 22. E. Vesentini, Su un teorema di Wolff e Denjoy, Rend. Sem. Mat. Fis. Milano 53 (1983), 17-25. MR 87m:47137
  • 23. K. W\lodarczyk, Iterations of holomorphic maps of infinite dimensional homogeneous domains, Monatsh. Math. 99 (1985), 153-160. MR 86i:46049
  • 24. K. W\lodarczyk, Julia's lemma and Wolff's theorem for $J^*$-algebras and complex Hilbert spaces, Proc. Amer. Math. Soc. 99 (1987), 472-476. MR 88a:46049
  • 25. K. W\lodarczyk, Studies of iterations of holomorphic maps in $J^*$-algebras and complex Hilbert spaces, Quart. J. Math. Oxford 37 (1986), 245-256. MR 87k:46099
  • 26. W. J. Zhang and F. Y. Ren, Random iteration of holomorphic self-maps over bounded domains in $\mathbb{C} ^N$, Chin. Ann. Math. 16B (1995), 33-42. MR 96d:32034

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46G20, 32H50

Retrieve articles in all journals with MSC (2000): 46G20, 32H50


Additional Information

K. Wlodarczyk
Affiliation: Faculty of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland
Email: wlkzxa@imul.uni.lodz.pl

D. Klim
Affiliation: Faculty of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland

E. Gontarek
Affiliation: Faculty of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland

DOI: https://doi.org/10.1090/S0002-9939-00-05906-2
Keywords: Random iterations, holomorphic maps, unbounded domains, complex Banach spaces
Received by editor(s): May 4, 1998
Published electronically: July 27, 2000
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society